# SDR CKSA97140

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 74.849
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND RIGHT HAND LOWER WING AT CENTER SPAR XRS74.849 WING SURFACE IS CRACKED.  REPAIRED CRACK XRS 74.849 RIGHT HAND LOWER WING IAW AIA SKETCH AIA/E/2470 EA 97-013.  CORROSION TASK CARD NUMBER 123R-0551.  NON-ROUTINE TASK CARD NUMBER 92823.
